# SDR COMA0560125

- Difficulty date: February 11, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 14,235 hours, 13,236 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 601R930043
- Part serial: 131A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 16,257 hours, 148,797 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4961 FLAPS FAIL CAUTION.  REPLACED THE FLAP CONTROL HANDLE.
